Zobrazeno 1 - 2
of 2
pro vyhledávání: '"KAYALI, MURAT"'
Autor:
SKALIKS, CHRISTINA M., MARSHALL, GAREN S., SOCHYNSKY, MICHAEL A., THAM, CHRISTEL Y., SIMON, MATTHEW B., MEHTA, ANISHA, JUNKERMAN, HANNAH M., JO XU, KAYALI, MURAT, HILLMAN, ANNEMARIE L., MANIVANNAN, ANJALI, MANLOVE, KENDALL L., FULOP, JULIE
Publikováno v:
New York University Journal of International Law & Politics; Spring2013, Vol. 45 Issue 3, p901-963, 63p
Autor:
KAYALI, MURAT
Publikováno v:
New York University Journal of International Law & Politics; Spring2013, Vol. 45 Issue 3, p940-944, 5p